Journal of the Mathematical Society of Japan

Blow-up sets and asymptotic behavior of interfaces for quasilinear degenerate parabolic equations in RN

Kiyoshi MOCHIZUKI and Ryuichi SUZUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 3 (1992), 485-504.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107469

Digital Object Identifier
doi:10.2969/jmsj/04430485

Mathematical Reviews number (MathSciNet)
MR1167379

Zentralblatt MATH identifier
0805.35065

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B40: Asymptotic behavior of solutions

Citation

MOCHIZUKI, Kiyoshi; SUZUKI, Ryuichi. Blow-up sets and asymptotic behavior of interfaces for quasilinear degenerate parabolic equations in $R^{N}$. J. Math. Soc. Japan 44 (1992), no. 3, 485--504. doi:10.2969/jmsj/04430485. https://projecteuclid.org/euclid.jmsj/1227107469


Export citation